MAUDE Adverse Event Report: SMART HOME BRANCH OF ZHANGZHOU EASEPAL INDUSTRIAL HOMEDICS; SHIATSU BODY MASSAGER WITH HEAT

SMART HOME BRANCH OF ZHANGZHOU EASEPAL INDUSTRIAL HOMEDICS; SHIATSU BODY MASSAGER WITH HEAT
Model Number SP-6HJA-2
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 01/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
We received the feedback from importer on (b)(6) 2023 about the event said that one consumer alleged that the massager overheated and burned the skin off her back and scalp and burned out her hair.
 
Additional Manufacturer Narrative
1.The end user has not returned the product for evaluation and a review of production records for that lot of devices did not show.Any abnormal heating temperature issues.2.Ifu states, ' not to use for more than 15 minutes at a time.' and there is a yellow caution label on the device that states,' never use while sleeping'.3.The failure could not be replicated on sample devices from inventory.

Brand Name
HOMEDICS
Common Device Name
SHIATSU BODY MASSAGER WITH HEAT
Manufacturer (Section D)
SMART HOME BRANCH OF ZHANGZHOU EASEPAL INDUSTRIAL
1f-5f, building5#, no.228
jiaosong road
zhangzhou, fujian
CH 
Manufacturer (Section G)
SMART HOME BRANCH OF ZHANGZHOU EASEPAL INDUSTRIAL
1f-5f, building5#, no.228
jiaosong road
zhangzhou, fujian 36310 7
CH   363107
Manufacturer Contact
lianzi zhou
1f-5f, building5#, no.228
jiaosong road
zhangzhou, fujian 36310-7
CH   363107
MDR Report Key16740002
Report Number3015968545-2023-00002
Device Sequence Number6542296
Product Code ISA
UDI-Device Identifier00031262107145
UDI-Public031262107145
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSP-6HJA-2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date04/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown